# SDR IPXA09654897

- Difficulty date: March 2, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN CARGO FLOOR DENTED BETWEEN POS 5 AND 6L.  REPAIR COMPLETED WITH EO B767-5320-9693.  THIS CLEARS DEFERRAL 388589.  NO FURTHER ACTION REQUIRED.
